# SDR DLL10950619

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1096
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Te Vane
- Component: 1529112110AD
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION TWO CRACKS WERE FOUND IN THE UPPER SKIN OF RT WING NR 1 FLAP VANE, REPLACED SKIN PER SR 57-53-00.
